How to tell if someone is overdosing

Added: Daesha Crisp - Date: 23.10.2021 16:05 - Views: 39993 - Clicks: 9409

lonely personals Veda

Unknown opioids may consist of multiple substances in varying amounts and strengths. Many illicit drugs are now laced with fentanyl or other stronger opioids.

cute females Addyson

Despite the presence of illicit drugs, many overdose fatalities involve legal, prescription-opioid medications. You can identify an opioid overdose by a combination of three symptoms known as the Opioid Triad.

gorgeous milf Elianna

The triad consists of:. Call immediately, report a drug overdose, and give the street address and location of the victim. If there are other persons available, send someone to wait in the street for the ambulance and guide the emergency medical technicians to the victim. Try to rouse the victim by speaking loudly, pinching, or rubbing your knuckles vigorously up and down the sternum the bony part in the middle of the chest.

Make sure the victim is breathing. Lay the victim on their side after they have d breathing on their own. Administer an opioid antagonist, such as Naloxone Narcanif you have it and know how to use it. Stay with the victim until help arrives, and act quickly to administer rescue breathing if they stop breathing. Encourage the victim to cooperate with the ambulance crew.

Public Health Topics.

passionate singles Matilda

s of an Overdose If you or someone you know is experiencing an overdose, call immediately. Try to rouse the victim. Administer Naloxone. Stay with the victim. Breast Cancer Screenings Offered in October.

How to tell if someone is overdosing

email: [email protected] - phone:(495) 562-4585 x 5490

What Are the s of a Drug Overdose?